# SDR CA000209039

- Difficulty date: January 8, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Make and model: Boeing 767233
- Aircraft time: 57,694 hours
- Engine: Pwa JT9D7R4D
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Fuse
- Part number: 273T15007
- Condition: Failed
- Location: Mlg Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) RT GEAR FAILED TO RETRACT AFTER TAKEOFF, A/C RETURNED TO BLOCKS. HYD FUSE AND TRUCK TILT REPLACED.
